# SDR UF6A990952

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 592SS3075
- Condition: Corroded
- Location: Bs 180-234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE SEAT TRACK LOCATED UNDER THE LEFT GALLEY IS CORRODED.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK. ALL WORK WAS DONE IAW BAE ATP SRM 51-10-13 FIGURE 12.  (M)
